Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 151, NWS Norman, OK

June 7, 20144 counties in Oklahoma; Clay County, Texas

NWS Norman, OK issued this severe thunderstorm warning at Jun 7, 2014, 8:15 PM CDT for 4 counties in Oklahoma; Clay County, Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2014, 8:15 PM CDT (01:15 UTC)
Expired
Jun 7, 2014, 9:00 PM CDT
In force
45 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Carter County, OK, Cotton County, OK, Jefferson County, OK, Love County, OK, Clay County, TX

The radar

The Altus AFB radar (KFDR), 143 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 8:59 PM CDTHAIL 1.751 Nw Courtney, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 8:14 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1539 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1539 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1840 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

291 
WUUS54 KOUN 080115
SVROUN
OKC019-033-067-085-TXC077-080200-
/O.NEW.KOUN.SV.W.0151.140608T0115Z-140608T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT SAT JUN 7 2014

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COTTON COUNTY IN SOUTHWEST OKLAHOMA...
  SOUTHERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
  LOVE COUNTY IN SOUTHERN OKLAHOMA...
  NORTHERN CLAY COUNTY IN NORTHERN TEXAS...

* UNTIL 900 PM CDT

* AT 813 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED 6 MILES 
  NORTHEAST OF GRADY OKLAHOMA AND 5 MILES NORTH OF BYERS 
  TEXAS. THE STORMS WERE MOVING EAST-SOUTHEAST AT 20 MPH. ANOTHER 
  STORM IS DELOPING OVER THE WEST SIDE OF ARDMORE THAT MAY BECOME 
  SEVERE.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ARDMORE...MARIETTA...WAURIKA...LONE GROVE...HEALDTON...WILSON...
  DICKSON...RINGLING...RYAN...BYERS...GENE AUTRY...HASTINGS...
  ADDINGTON...LEON...SUGDEN...OVERBROOK...OSCAR...GRADY...BURNEYVILLE
  AND RUBOTTOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3388 9745 3392 9749 3391 9760 3395 9759
      3399 9766 3394 9775 3405 9836 3425 9835
      3429 9694 3386 9717 3392 9721 3390 9725
      3386 9726 3389 9731 3386 9732 3386 9734
TIME...MOT...LOC 0113Z 282DEG 16KT 3407 9758 3415 9818 

HAIL...1.75IN
WIND...60MPH

$$

..SPEG.
2 follow-up statements
972 
WWUS54 KOUN 080135
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
835 PM CDT SAT JUN 7 2014

OKC019-033-067-085-TXC077-080200-
/O.CON.KOUN.SV.W.0151.000000T0000Z-140608T0200Z/
COTTON OK-CARTER OK-JEFFERSON OK-LOVE OK-CLAY TX-
835 PM CDT SAT JUN 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN COTTON...SOUTHERN CARTER...JEFFERSON...LOVE AND
NORTHERN CLAY COUNTIES...

AT 833 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF 
GRADY...MOVING SOUTHEAST AT 15 MPH. THE STORM NORTH OF BYERS TEXAS  
HAS WEAKENED... BUT ANOTHER STORM IS DEVELOPING BETWEEN BYERS TEXAS 
AND TEMPLE OKLAHOMA WHICH MAY BECOME SEVERE.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ARDMORE...MARIETTA...WAURIKA...LONE GROVE...HEALDTON...WILSON...
DICKSON...RINGLING...RYAN...BYERS...GENE AUTRY...HASTINGS...
ADDINGTON...LEON...SUGDEN...OVERBROOK...OSCAR...GRADY...BURNEYVILLE
AND RUBOTTOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3388 9745 3392 9749 3391 9760 3395 9759
      3399 9766 3394 9775 3405 9836 3425 9835
      3429 9694 3386 9717 3392 9721 3390 9725
      3386 9726 3389 9731 3386 9732 3386 9734
TIME...MOT...LOC 0133Z 302DEG 13KT 3402 9755 3418 9818 

HAIL...2.50IN
WIND...60MPH

$$

..SPEG.
724 
WWUS54 KOUN 080143
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
843 PM CDT SAT JUN 7 2014

OKC033-TXC077-080151-
/O.CAN.KOUN.SV.W.0151.000000T0000Z-140608T0200Z/
COTTON OK-CLAY TX-
843 PM CDT SAT JUN 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COTTON AND
NORTHERN CLAY COUNTIES IS CANCELLED...
    
THE STORM BETWEEN BYERS TEXAS AND TEMPLE OKLAHOMA HAS WEAKENED AND 
NO LONGER APPEARS TO BE SEVERE. THEREFORE... THE WARNING HAS BEEN 
CANCELLED FOR COTTON AND CLAY COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN OKLAHOMA AND NORTHERN TEXAS.

LAT...LON 3388 9745 3392 9749 3391 9760 3395 9759
      3398 9764 3415 9755 3413 9710 3386 9717
      3392 9721 3390 9725 3386 9726 3389 9731
      3386 9732 3386 9734
TIME...MOT...LOC 0141Z 300DEG 12KT 3400 9752 

$$

OKC019-067-085-080200-
/O.CON.KOUN.SV.W.0151.000000T0000Z-140608T0200Z/
CARTER OK-JEFFERSON OK-LOVE OK-
843 PM CDT SAT JUN 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN CARTER...EAST CENTRAL JEFFERSON AND NORTHWESTERN
LOVE COUNTIES...

AT 841 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF RUBOTTOM...MOVING SOUTHEAST AT 15 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE... 
LONE GROVE...WILSON...LEON...RUBOTTOM...BURNEYVILLE... 
OVERBROOK...NORTHWESTERN LAKE MURRAY...PETERSBURG AND COURTNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3388 9745 3392 9749 3391 9760 3395 9759
      3398 9764 3415 9755 3413 9710 3386 9717
      3392 9721 3390 9725 3386 9726 3389 9731
      3386 9732 3386 9734
TIME...MOT...LOC 0141Z 300DEG 12KT 3400 9752 

HAIL...2.50IN
WIND...60MPH

$$

..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:10 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jun 7, 6:10 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
610 PM CDT SAT JUN 7 2014

.AVIATION...
OUTFLOW BOUNDARY HAS PUSHED SOUTH OF ALL SITES THIS EVENING. GENLY
VFR CONDITIONS EARLY THIS EVENING WITH A FEW HIGH BASED SHOWERS
AROUND. STILL EXPECT TSTMS OVER THE HIGH PLAINS TO EVENTUALLY
ORGANIZE AND MOVE SE TOWARD THE AREA OVERNIGHT ALTHOUGH THE EXACT
EVOLUTION OF THIS IS STILL UNCERTAIN. WILL TREND TOWARD THE TIMING
OF HIGH RES MODELS FOR TEMPO TSRA GROUPS LATER TONIGHT. A PERIOD OF
MORE WIDEPSREAD MVFR/IFR CIGS EXPECTED TOWARD SUNRISE THROUGH THE
THE EARLY MORNING BEFORE VFR CONDITIONS RETURN LATER SUNDAY.

&&

.PREV DISCUSSION.. /ISSUED 250 PM CDT SAT JUN 7 2014/

.DISCUSSION...
CONT TO DEAL WITH THE POTENTIAL FOR MULTIPLE ROUNDS OF
AFTN/EVENING SHOWERS/THUNDERSTORMS AND OVERNIGHT MCS IMPACTS. THIS
WILL LIKELY CONT FOR THE NEXT TWO... POSSIBLY THREE DAYS... UNTIL
UPPER LOW SWINGS OUT ACROSS THE AREA ON TUESDAY.

FOCUS FOR STORMS THIS AFTN... EXPECTED TO BE RESIDUAL OUTFLOW/SFC
FRONT LOCATED ACROSS SOUTHERN OKLAHOMA INTO WESTERN NORTH TEXAS.
SUFFICIENT INSTABILITY EXISTS FOR SEVERE STORMS WITH LARGE HAIL
AND GUSTY WINDS THE PRIMARY THREATS ALONG WITH VERY HEAVY
RAINFALL. STILL EXPECT ADDITIONAL DEVELOPMENT TO OCCUR TO OUR WEST
ACROSS THE HIGH PLAINS OF SOUTHEAST COLORADO... EASTERN NEW MEXICO
AND THE OK/TX PANHANDLES. THIS WILL CONGEAL INTO ANOTHER MCS THAT
LOOKS TO MAINLY AFFECT THE SOUTHERN HALF OF OKLAHOMA AND NORTH
TEXAS OVERNIGHT TONIGHT. WILL LIKELY DO IT ALL AGAIN SUNDAY AFTN
AND SUNDAY NIGHT.

HAVE GONE AHEAD AND EXPANDED THE FLASH FLOOD WATCH BOTH IN TIME
AND AREA. HAVE INCLUDED MUCH OF SOUTHERN OK AND ALL OF WESTERN
NORTH TEXAS THROUGH THE DAY ON MONDAY. DO THINK THAT NORTHERN
OKLAHOMA MAY SEE A QUIET NIGHT TONIGHT BEFORE MORE SIGNIFICANT
RAINS OCCUR SUNDAY NIGHT AND MONDAY. SO WILL KEEP THE WATCH GOING
THERE AND NOT HAVE TO REISSUE FOR THAT AREA AFTER TONIGHT. STILL
APPEARS THAT MANY LOCATIONS COULD SEE UPWARDS OF 3 TO 5 INCHES OF
RAIN BY THE TIME TUESDAY ROLLS AROUND.

MANY OF THE MODELS DO SHOW THE POTENTIAL FOR ONE LAST MCS
AFFECTING PARTS OF THE AREA WED NIGHT EARLY THURSDAY BEFORE UPPER
RIDGE BUILDS NORTHEAST OVER THE AREA. THIS WILL LIMIT RAIN CHANCES
BY THE END OF THE WEEK

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  68  81  67  80 /  70  40  70  60
HOBART OK         67  83  65  82 /  70  40  70  30
WICHITA FALLS TX  68  87  68  85 /  70  40  70  40
GAGE OK           63  78  62  80 /  50  30  60  30
PONCA CITY OK     65  78  65  79 /  40  40  70  70
DURANT OK         69  86  68  82 /  70  60  70  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR OKZ004>042-044>046-
     050.

TX...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR TXZ083>090.

&&

23/30
Hazardous weather outlook, Jun 7, 11:55 AM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT SAT JUN 7 2014

OKZ004>048-050>052-TXZ083>090-081100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF
OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTERNOON AND TONIGHT.

LOCATION...
THE SLIGHT RISK AREA IS ALONG AND SOUTH OF A LINE FROM WOODWARD
TO ENID TO STILLWATER.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 5 PM THROUGH
EARLY SUNDAY MORNING.

IMPACTS...
DAMAGING WIND GUSTS 60 TO 70 MPH
LARGE HAIL UP TO THE SIZE OF PING PONG BALLS
HEAVY RAINFALL MAY RESULT IN SOME FLOODING

DISCUSSION...
MODERATE INSTABILITY WILL BE IN PLACE THIS AFTERNOON...WITH
TEMPERATURES IN THE 80S AND LOWER 90S. SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...AND
INTO THE EARLY EVENING...ALONG AN OUTFLOW BOUNDARY IN CENTRAL
OKLAHOMA.

ADDITIONAL STORMS IN THE HIGH PLAINS ARE EXPECTED TO EXPAND DURING
THE AFTERNOON...THEN MERGE INTO A STORM COMPLEX THAT WILL MOVE
EAST INTO SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS LATE THIS
EVENING AND OVERNIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD
PREPARE FOR SEVERE WEATHER OPERATIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SEVERE THUNDERSTORMS...ALONG WITH HEAVY RAINFALL...WILL BE POSSIBLE
AGAIN SUNDAY AFTERNOON AND NIGHT...MAINLY ACROSS THE SOUTHERN
HALF OF OKLAHOMA AND WESTERN NORTH TEXAS. THUNDERSTORM CHANCES
WILL DECREASE AFTER MONDAY BUT CONTINUE THROUGH THE WORK WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Jun 7, 3:21 PM CDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
321 PM CDT SAT JUN 7 2014

OKZ031-032-072045-
SEMINOLE OK-HUGHES OK-
321 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SEMINOLE AND
SOUTHWESTERN HUGHES COUNTIES UNTIL 345 PM CDT...

AT 319 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF FRANCIS...MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3487 9641 3493 9641 3490 9642 3491 9648
      3488 9651 3489 9655 3492 9656 3490 9661
      3491 9666 3494 9668 3492 9673 3503 9673
      3511 9639 3486 9635
TIME...MOT...LOC 2019Z 264DEG 13KT 3496 9663
Local storm report, Jun 7, 8:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
805 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             9 S TEMPLE              34.14N 98.23W
06/07/2014  E1.00 INCH       COTTON             OK   PUBLIC

&&

MDAY
Local storm report, Jun 7, 8:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     HAIL             9 S TEMPLE              34.14N 98.23W
06/07/2014  E1.75 INCH       COTTON             OK   PUBLIC

&&

MDAY
Local storm report, Jun 7, 8:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             6 S RINGLING            34.09N 97.59W
06/07/2014  E1.25 INCH       JEFFERSON          OK   PUBLIC

&&

MDAY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:33 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love42 min
Jun 7, 7:48 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson27 min
Jun 7, 8:31 PM CDTSpecial Weather StatementOUNStephens29 min
Jun 7, 8:38 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens52 min
Jun 7, 8:47 PM CDTSpecial Weather StatementOUNKiowa28 min
Jun 7, 8:58 PM CDTSevere Thunderstorm WarningOUNLove46 min
Jun 7, 9:17 PM CDTSpecial Weather StatementOUNBeckham28 min
Jun 7, 9:20 PM CDTSpecial Weather StatementOUNStephens25 min
Jun 7, 9:24 PM CDTSevere Thunderstorm WarningOUNGarvin51 min
Jun 7, 9:29 PM CDTSevere Thunderstorm WarningOUNCarter, Murray46 min
Jun 7, 9:33 PM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens31 min
Jun 7, 10:14 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie28 min
Jun 7, 10:15 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray45 min
Jun 7, 10:36 PM CDTAreal Flood AdvisoryOUNGarvin3 hr
Jun 7, 10:42 PM CDTSevere Thunderstorm WarningOUNHarmon48 min
Jun 7, 10:58 PM CDTSevere Thunderstorm WarningOUNJohnston35 min
Jun 7, 10:59 PM CDTSpecial Weather StatementOUNPontotoc31 min
Jun 7, 11:02 PM CDTSpecial Weather StatementOUNJackson28 min
Jun 7, 11:15 PM CDTSevere Thunderstorm WarningOUNJackson45 min
Jun 7, 11:30 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole45 min
Jun 7, 11:31 PM CDTSpecial Weather StatementOUNGreer, Harmon29 min
Jun 7, 11:55 PM CDTAreal Flood AdvisoryOUNGreer, Harmon, Jackson3 hr
Jun 7, 11:56 PM CDTSpecial Weather StatementOUNPottawatomie34 min
Jun 7, 11:59 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman46 min
Jun 8, 12:08 AM CDTSpecial Weather StatementOUNGrady37 min
Jun 8, 12:16 AM CDTSpecial Weather StatementOUNAtoka, Coal29 min
Jun 8, 12:18 AM CDTSpecial Weather StatementOUNGarvin27 min
Jun 8, 12:41 AM CDTSevere Thunderstorm WarningOUNAtoka49 min
Jun 8, 12:41 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jackson, Kiowa, Tillman49 min
Jun 8, 1:01 AM CDTFlash Flood WarningOUNHarmon, Jackson, Kiowa, Tillman3 hr
Jun 8, 1:25 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Grady3 hr
Jun 8, 1:30 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Kiowa, Tillman45 min
Jun 8, 1:33 AM CDTSpecial Weather StatementOUNCleveland27 min
Jun 8, 1:37 AM CDTSevere Thunderstorm WarningOUNCleveland23 min
Jun 8, 2:14 AM CDTSpecial Weather StatementOUNComanche, Cotton31 min
Jun 8, 2:28 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma2 hr
Jun 8, 2:42 AM CDTSpecial Weather StatementOUNSeminole33 min
Jun 8, 3:29 AM CDTSpecial Weather StatementOUNCotton, Jefferson, Stephens46 min
Jun 8, 3:38 AM CDTFlash Flood WarningOUNGrady2 hr
Jun 8, 4:01 AM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Hughes, McClain, Pontotoc, Pottawatomie and 1 more3 hr
Jun 8, 4:16 AM CDTSpecial Weather StatementOUNCarter, Jefferson, Love, Stephens44 min
Jun 8, 4:40 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Johnston, Murray, Pontotoc110 min
Jun 8, 5:22 AM CDTAreal Flood AdvisoryOUNAtoka, Coal, Hughes, Johnston, Pontotoc3 hr
Jun 8, 5:49 AM CDTSpecial Weather StatementOUNJohnston, Marshall41 min
Jun 8, 2:04 AM CDTSpecial Weather StatementOUNBaylor, Hardeman, Knox, Wilbarger26 min
Jun 8, 2:43 AM CDTSpecial Weather StatementOUNArcher, Baylor, Clay, Wichita47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.